RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 943–948 (Mi mz11688)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Convergence of Mappings with $k$-Finite Distortion

S. K. Vodop'yanovab, N. A. Kudryavtsevac

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Peoples Friendship University of Russia, Moscow
c Novosibirsk State University

Keywords: mapping with $k$-finite distortion, distortion coefficient, passage to the limit, differential form.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.а03.21.0008
Russian Foundation for Basic Research 17-01-00801
The work of the first author was supported by the Ministry of Education and Science of the Russian Federation (grant no. 02.a03.21.0008). The work of the second author was supported by the Russian Foundation for Basic Research under grant 17-01-00801.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11688

Full text: PDF file (370 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 878–883

Bibliographic databases:

Received: 21.05.2017

Citation: S. K. Vodop'yanov, N. A. Kudryavtseva, “On the Convergence of Mappings with $k$-Finite Distortion”, Mat. Zametki, 102:6 (2017), 943–948; Math. Notes, 102:6 (2017), 878–883

Citation in format AMSBIB
\Bibitem{VodKud17}
\by S.~K.~Vodop'yanov, N.~A.~Kudryavtseva
\paper On the Convergence of Mappings with $k$-Finite Distortion
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 943--948
\mathnet{http://mi.mathnet.ru/mz11688}
\crossref{https://doi.org/10.4213/mzm11688}
\elib{http://elibrary.ru/item.asp?id=30737904}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 878--883
\crossref{https://doi.org/10.1134/S0001434617110281}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039427279}


Linking options:
  • http://mi.mathnet.ru/eng/mz11688
  • https://doi.org/10.4213/mzm11688
  • http://mi.mathnet.ru/eng/mz/v102/i6/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodopyanov, N. A. Kudryavtseva, “On the convergence of mappings with $k$-finite distortion”, Probl. anal. Issues Anal., 7(25), spetsvypusk (2018), 88–100  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    References:36
    First page:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019